Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/56467
Title: Economic-Mathematical Modelling of the Distribution of Investments in the Tourism and Hospitality
Authors: Korepanov, Oleksiy
Goncharenko, Yanislava
Mekhovich, Sergey
Dyshkantiuk, Oksana
Salamatina, Svitlana
Rusavska, Valentyna
Keywords: economic-mathematical modelling; investments; hospitality; tourism
Issue Date: 2019
Publisher: Blue Eyes Intelligence Engineering and Sciences Publication, India
Citation: Economic-Mathematical Modelling of the Distribution of Investments in the Tourism and Hospitality / O. Korepanov [et al.] // International Journal of Recent Technology and Engineering. – 2019. – Vol. 9, iss. 1. – P. 138-142.
Abstract: Among the world's leading concepts for the development of the tourism industry, a special place is occupied by the distribution of investments in tourism and hospitality. The theoretical aspects of the distribution of investments are analyzed in sufficient detail in scientific works, but there is a clear deficit of serious research on the mathematical modelling of the distribution of investments in the field of tourism and hospitality. The article presents the economic-mathematical model of the distribution of investments in tourism and hospitality. In this work, the investment strategy of activity of the travel agent is developed, depending on the received plan of realization of the developed tours.
DOI: doi.org/10.35940/ijeat.A1093.109119
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/56467
Appears in Collections:Кафедра "Туризм i готельно-ресторанний бізнес"

Files in This Item:
File Description SizeFormat 
IJRTE_2019_9_1_Korepanov_Economic-mathematical_modelling.pdf923,05 kBAdobe PDFView/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.